# SDR AALA202403151891

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 27,097 hours, 11,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT 4R OUTBOARD SEAT INOPERATIVE. : REPLACED FLASHLIGHT ASSEMBLY FOR FLIGHT ATTENDANT SEAT 4R. PER AMM 25-64-00 **(CLOSED).
